# SDR IPXA10559881

- Difficulty date: May 16, 2010
- Submitted: May 17, 2010
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Engine: Rroyce RB211535E4
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 143N545714
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD DAMAGED.  FABRICATED NEW FLOOR IAW EO B757-5320-9692-G.
